# SDR CA110825002

- Difficulty date: August 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Aircraft time: 3,058 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT WAS TURNED BACK DUE TO BLEED HOT AND CABIN PRESSURE WARNING.  ACFT WAS INSPECTED BY MX FOUND A PROBLEM WITH THE PFCV WHICH WAS CORRECTED.  A FUNCTIONAL CHECK WAS CARRIED OUT AND NO ADDITIONAL FAULTS FOUND, THEREFORE, ACFT WAS RETURNED TO SERVICE.
